# SDR 2007UALA00903

- Difficulty date: March 26, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 45,765 hours, 15,858 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Mislocated
- Location: Door 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PACK LANYARD NOT VISIBLE.   [06-14-07]   FOUND D-RING STUCK UNDER SLIDE PACK.  REPLACED LANYARD.
